MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE, 350P, 1X PAD-PAK-03, NORWEGIAN, 350-STR-NO-10; AUTOMATED EXTERNAL DEFIBRILLATOR

HEARTSINE TECHNOLOGIES LTD PACKAGE, 350P, 1X PAD-PAK-03, NORWEGIAN, 350-STR-NO-10; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number SAM350P
Medical Device Problem Codes Failure to Power Up (1476); Electrical Power Problem (2925)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Heartsine has requested return of the device for investigation.Upon completion, the conclusions will be submitted in a follow-up report.
 
Event or Problem Description
The distributor contacted heartsine to report that their device was beeping and the status indicator was flashing red.The device could not be powered on.Inability to switch on a device may delay or prevent defibrillation therapy, which could result in adverse consequences.The was no patient involvement reported with this event.
 
Event or Problem Description
The distributor contacted heartsine to report that their device could not be powered on.Inability to switch on a device may delay or prevent defibrillation therapy, which could result in adverse consequences.The was no patient involvement reported with this event.
 
Additional Manufacturer Narrative
Heartsine has made multiple attempts to contact the customer regarding the status of their device, but no response has been received from the customer.The device was not returned to heartsine for investigation.No additional information will be forthcoming at this time.The cause of the reported issue could not be determined.If the device is returned to the manufacturer the investigation will be reopened.H3 other text : device not returned for evaluation.

Brand Name
PACKAGE, 350P, 1X PAD-PAK-03, NORWEGIAN, 350-STR-NO-10
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI  BT3 9ED
Manufacturer (Section G)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI   BT3 9ED
Manufacturer Contact
todd bandy
207 airport road west
belfast BT3 9-ED
EI   BT3 9ED
4258674577
MDR Report Key12608401
Report Number3004123209-2021-00248
Device Sequence Number1335182
Product Code MKJ
UDI-Device IdentifierM727SAM350P
UDI-PublicM727SAM350P
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSAM350P
Device Catalogue Number350-STR-NO-10
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/07/2021
Supplement Date Received by Manufacturer11/23/2021
Initial Report FDA Received Date10/11/2021
Supplement Report FDA Received Date11/25/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/05/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown